Homology, Homotopy and Applications

Volume 15 (2013)

Number 1

Connectivity at infinity for braid groups on complete graphs

Pages: 303 – 311

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n1.a15

Authors

John Meier (Department of Mathematics, Lafayette College, Easton, Pennsylvania, U.S.A.)

Liang Zhang (Department of Mathematics, Lafayette College, Easton, Pennsylvania, U.S.A.)

Abstract

We show that the connectivity at infinity for configuration spaces on complete graphs is determined by the connectivity of chessboard complexes.

Keywords

braid group on a graph, connectivity at infinity

2010 Mathematics Subject Classification

20F65, 57M07

Full Text (PDF format)